# SDR 9722572287

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287US
- Make and model: Boeing 727251
- Aircraft serial: 21375
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Miswired
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, COULD NOT PRESSURIZE AIRCRAFT.  CONTINUTED FLIGHT TO DTW AT FL100.  AIRCRAFT LANDED WITHOUT INCIDENT.  LEFT PACK SWITCH S123 WAS FOUND WIRED INCORRECTLY.  REWIRED SWITCH AND PERFORMED PRESSURIZATION CHECK, OPERATIONAL CHECK OK.
